uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Legendrian contact homology in the boundary of a subcritical Weinstein 4-manifold
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry. (Geometri)
Duke University.
2015 (English)In: Journal of differential geometry, ISSN 0022-040X, E-ISSN 1945-743X, Vol. 101, no 1, 67-157 p.Article in journal (Refereed) Published
Abstract [en]

We give a combinatorial description of the Legendrian contact homology algebra associated to a Legendrian link in S1×S2 or any connected sum #k(S1×S2), viewed as the contact boundary of the Weinstein manifold obtained by attaching 1-handles to the 4-ball. In view of the surgery formula for symplectic homology, this gives a combinatorial description of the symplectic homology of any 4-dimensional Weinstein manifold (and of the linearized contact homology of its boundary). We also study examples and discuss the invariance of the Legendrian homology algebra under deformations, from both the combinatorial and the analytical perspectives

Place, publisher, year, edition, pages
Boston, 2015. Vol. 101, no 1, 67-157 p.
National Category
URN: urn:nbn:se:uu:diva-255396ISI: 000357759200003OAI: oai:DiVA.org:uu-255396DiVA: diva2:822010
Knut and Alice Wallenberg Foundation

Funding: NSF DMS-0706777, DMS-0846346

Available from: 2015-06-16 Created: 2015-06-16 Last updated: 2015-08-21Bibliographically approved

Open Access in DiVA

No full text

Other links


Search in DiVA

By author/editor
Ekholm, Tobias
By organisation
Algebra and Geometry
In the same journal
Journal of differential geometry

Search outside of DiVA

GoogleGoogle Scholar

Total: 494 hits
ReferencesLink to record
Permanent link

Direct link